# SDR SWIA200311911

- Difficulty date: March 3, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,820 hours, 17,886 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK WS 148.019 FOUND CRACKED.   FOUND DURING C-CHECK INSPECTION.  NDT-HFEC CARRIED OUT IAW REO 601R-57-21-13 IAW WS 148.019.  NO CRACKS NOTED.  DAMAGED AREA OF RIGHT LOWER WING PLANK REPAIRED IAW REO 601R-57-21-130 REV D AND REO 601R-57-21-131 REV NC.
